# SDR SWIA200616781

- Difficulty date: June 14, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N251YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120251
- Aircraft time: 29,112 hours, 42,093 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING LIGHTED EMERGENCY EXIT SIGN IS BROKEN.  REPLACED EMERGENCY EXIT SIGN AT 6C.  OPERATIONAL CHECKS GOOD.
